# SDR IPXA10561534

- Difficulty date: August 3, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 1 ENGINE PYLON INBD SKATE ANGLE, BACKING ANGLE, FWD SPACER AT NAC STA 205 IS CORRODED.  REPLACED SPACER IAW SRM 51-40-02-0G, SRM 51-10-02-0G STEP 8, SRM 51-40-05-0G, SRM 51-40-08-0G.
